# SDR AALA201810299021

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,303 hours, 12,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FORWARD PANEL SHOWS THE LEFT REAR DOOR NOT ARMED,  CIDS PANEL INTERMITANT.  FOUND THE L4 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED IAW MM 52-22-00-614-002-A.
